You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Mappings of the Sierpiński Curve Onto Itself
J. J. Charatonik
Proceedings of the American Mathematical Society
Vol. 92, No. 1 (Sep., 1984), pp. 125-132
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045167
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Given two points p and q of the Sierpiński universal plane curve S, necessary and/or sufficient conditions are discussed in the paper under which there is a mapping f of S onto itself such that f(p) = q and f belongs to one of the following: homeomorphisms, local homeomorphisms, local homeomorphisms in the large sense, open, simple or monotone mappings.
Proceedings of the American Mathematical Society © 1984 American Mathematical Society